# SDR AALA20130302008

- Difficulty date: March 2, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 7,749 hours, 3,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT IDENTIFIER L1186 BROKEN.  REMOVED AND REPLACED EMERGENCY EXIT IDENTIFIER LIGHT ASSEMBLY L1186.  OPS CHECK NORMAL.
